# SDR SWIA2019100246396

- Difficulty date: August 5, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP, FLAP VANE HAS SIGNS OF CHAFING IN THE CENTER AND I/B EDGE (C-CHECK) RO: 09/28/2019  / NON ROUTINE GENERATED W/O.
